MAUDE Adverse Event Report: ABBOTT IRELAND ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 08P1021
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive alinity i hbsag results generated on an alinity i processing module for two patients that confirmed positive and were negative on an other method.The following information was provided: sid (b)(6) initial result = 1.35 s/co, repeat results = 1.25 s/co and 1.33 s/co; hbsag confirmatory results: c1 = 0.35 s/co, c2=1.86 s/co, neut% = 94%.Sample was sent to reference lab and came back negative on unknown methodology.Sid (b)(6) initial result = 2.63 s/co, repeat results = 2.74 s/co and 2.72 s/co; hbsag confirmatory results: c2 = 2.31 s/co, neut% = 97% no impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier: sid (b)(6) and sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included review of data and information provided by the customer, search for similar complaints, ticket and trending review, labeling review, device history review, and inhouse testing of a retained reagent lot 33169fn00.Return testing was not completed as returns were not available.Data and information provided by the customer was reviewed and support the complaint issue without indication for any additional issue.The lot search review did not identify an increase in complaint activity for the issue of false reactive results.The ticket and trending review for the complaint list number did not identify any trends.Device history review in did not identify any nonconformances or deviations associated with the complaint lot and the customer¿s issue.Performance testing was performed using an in-house retained kit of the complaint lot.Acceptance criteria was met indicating the lot is performing as expected.A review of the labeling adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the alinity i hbsag qualitative ii reagent, lot 33169fn00, was identified.

Brand Name
ALINITY I HBSAG QUALITATIVE II REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14458054
Report Number3008344661-2022-00053
Device Sequence Number4570280
Product Code LOM
UDI-Device Identifier00380740136581
UDI-Public00380740136581
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model Number08P1021
Device Catalogue Number08P10-21
Device Lot Number33169FN00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINI HBSAG QUA CONF US, 08P11-21, 32390FN00; ALINI HBSAG QUA CONF US, 08P11-21, 32390FN00; ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown